CONSTRUCTION OF CYCLOIDAL FREE SUBGROUPS OF HECKE GROUPS OF FINITE INDEX


Yurttas A., DEMİRCİ M. , Ozbay H., Capkin M., CANGÜL İ. N.

JP JOURNAL OF ALGEBRA NUMBER THEORY AND APPLICATIONS, vol.14, no.2, pp.191-201, 2009 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 14 Issue: 2
  • Publication Date: 2009
  • Title of Journal : JP JOURNAL OF ALGEBRA NUMBER THEORY AND APPLICATIONS
  • Page Numbers: pp.191-201

Abstract

Cycloidal subgroups of the modular group are studied in [7]. Cycloidal normal subgroups of the Hecke groups, which are generalisations of the modular group, are studied in [2]. Here we study cycloidal free subgroups of Hecke groups. These are subgroups with signature (g; infinity). Here these subgroups are given by their signatures for q = 4, 5, 6 first, and then for all q. It is found that when q equivalent to 2 mod 4, H(lambda(q)) has no cycloidal free subgroups.